# SDR AALA20110420TUL02

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CREASE 3 INCHES LONG AT STATION 256 BETWEEN LONGERONS 8 AND 9 LEFT AFT OF FORWARD ENTRY DOOR.  ACCOMPLISHED REPAIR PER SRM 53-04-00 FIGURE 12B.
